What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Oct 31, 9:24 PM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Oct 31, 9:24 PM EST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1024 PM EDT Thu Oct 31 2019
.SYNOPSIS...
A strong cold front will move quickly across the region late
tonight. It will be a windy and warm night. Some of the winds
are expected to result in downed trees and power outages.
Showers and perhaps an isolated thunderstorm are also expected
overnight. After the front moves through, much cooler and drier
air will move in for Friday, however strong gusty winds will
persist most of the day. High pressure move across the region
Friday night into early Saturday. Scattered showers will push
across eastern areas Saturday night. Dry conditions but cool
temperatures for Sunday into Monday. Unsettled weather returns
during the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
*** High Wind Warning CT River Valley and all of RI and Eastern
MA Tonight ***
*** Increased Risk of Wind/Tree Damage and Power Outages Tonight
in the warning area ***
At 10 PM the line of showers and thunder extended from Lake
Champlain through the Mohawk Valley and Srn tier of NY, as well
as Eastern PA to Chesapeake Bay. Quite a lengthy line with most
of the lightning flashes and pulses from the NE corner of PA to
Baltimore. all of this is moving northeast. Extrapolation of
movement up to 10 pm projected showers to arrive in the CT
Valley 1 to 1:30 am, Worcester-Willimantic 2:30 to 3 am, and
Boston-Providence around 4 am...to the Outer Cape around 6-7 am.
The forecast POP grids were adjusted to reflect this timing, but
show the same general forecast.
The other concern is wind. Reports of gusts near 60 mph at Blue
Hill and Truro. KBOX base velocity shows 55 to 60 kt as low as
1500 feet AGL and 70 kt at 3000 feet. Mixing and eventual
showers will tap this wind and bring much of it to the ground in
gusts.
The existing forecast, with small adjustments, covers the
situation quite well, so only minor changes made.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
355 PM Update...
Still windy across much of the region for much of the day. With
cold air advection, we'll see the atmosphere mix up to 3000 ft
or so. There will be 40-45kt winds at that level, so it can't be
ruled out that we'll see a few of the stronger gusts reach that
level. For the most part advisory level winds will blow most of
the day. Will probably result in a few more trees going down
and power outages. Temperatures won't rise too much during the
day as the advection offsets the sunshine we will have.
Basically look for highs in the 50s area wide.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Highlights...
* Expect dry, cool conditions Friday night into Saturday
* Patchy light showers move across eastern areas Saturday night
* Dry, cool conditions return for Sunday into Monday
* Another round of showers Tuesday into Thursday
Overview...
An overall mid level pattern across the northern tier states
remains active with occasional digging H5 troughs wrapping
around H5 cutoff low N of the Hudson Bay and Nunavut. Noting a
general flat mid level steering flow around the base of this
low. 12Z model suite all signaling occasional dips in this deep
flow, but the deep layer moisture looks to remain N and W of the
region. As each short wave passes nearby, may see some spotty
showers at times, but these will keep a cooler than normal temps
in place for most of this timeframe. Some timing and track
issues of surface features come into play around the middle or
latter portion of next week.
Details...
Friday Night...
General W-SW mid level flow in place as long wave trough digs
across the northern Plains and western Great Lakes. Surface
high ridge builds NE out of the Ohio Valley/mid Atlantic states,
so will see dry conditions.
Expect clear skies with dry air in place across the region.
Expect W winds at around 5-10 kt early to diminish to
light/variable or calm around or after midnight. So, radiational
cooling will take over, allowing temps to drop overnight.
Expect readings to bottom out in the upper 20s to lower 30s for
most areas, ranging to the mid 30s to around 40 along the coast
and the urban centers.
Saturday and Saturday night...
Skies start off mostly sunny to sunny as the ridge builds across
the region, pushing toward the Maritimes during the afternoon.
This will allow winds to shift to SE-S during the afternoon,
which could bring some clouds off the ocean into eastern areas.
Also noting low pressure developing off the Carolina coast by
around 00Z Sunday, while another weak low starts to shift E
across Ontario and the central Great Lakes.
12Z model suite continues to signal the coastal low to lift
NE, passing SE of Nantucket Sat night. The central Canadian
system pushes E, which should take the majority of the energy
well offshore. However, looks like a weak convergence zone forms
across E Mass/RI Sat night, with low level moisture pushing
onshore with a SE wind in place. Have kept CHC POPs from about
the Boston-Providence corridor eastward overnight, but could see
a few spotty showers as far inland as NE CT to NE Mass. Expect
the showers to push offshore by 12Z Sun.
Sunday and Monday...
There may be a few leftover showers across the outer Cape early
Sunday morning, otherwise expect dry conditions through the
day. W-NW winds may become blustery especially during the
afternoon as ridging builds back in. Cooler air works in, so
expect highs only in the mid-upper 40s across the higher inland
terrain to the lower-mid 50s across the coastal plain. These
readings will run close to normal near the coast, but up to
around 5 degrees below normal well inland.
The mid level steering pattern remains progressive, so the high
will pass S of the region late Sunday night or Monday morning.
Expect dry conditions as winds shift to S-SW. The H925 temps do
not respond quite as much, though, remaining in the +2C to +3C
range. So, temps will remain a bit cooler than normal.
Tuesday through Thursday...
Should see the overall pattern to become more unsettled as
medium range models signal a dip in the overall H5 northern
stream steering flow across the northeast. Will start off mild
on Tuesday with SW winds in place as the high shifts offshore.
The SW winds also bring moisture northward. Low pres passes well
NW of the region, but its associated cold front approaches.
Will see showers move in during Tue, then should push offshore
Tue night as the front moves across. With the mild flow ahead of
the front, temps will top off in the 50s, with a few spots
touching 60.
As the front moves offshore early Wed, winds shift to W-NW
during the day. However, showers will linger especially across
the interior. The showers should taper off Wed evening.
Will see another fast moving mid level short wave shift E in
the general westerly steering flow by late Wed night or Thu.
Some timing issues in play with model solution spread
increasing. At this point, have a mainly dry forecast Wed night,
but the chance for showers return on Thursday. Lower than
average confidence for this portion of the forecast.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday/...Moderate to high confidence.
Overnight...
Strong winds observed at the surface and above the surface
level. Reports of gusts near 60 mph at Blue Hill and Truro in
Eastern MA. KBOX base velocity shows 55 to 60 kt as low as 1500
feet AGL and 70 kt at 3000 feet. Mixing and eventual showers
will tap this wind and bring much of it to the ground in gusts.
Line of showers and a few tstms along a cold front that extends
from east- central NY through eastern PA to Chesapeake Bay.
Extrapolation of this line brings it to the CT Valley 1 to 1:30
am, Worcester- Willimantic 2:30 to 3 am, and Boston-Providence
around 4 am...to the Outer Cape around 6-7 am.
Ceilings mainly 1000-2000 ft, with higher values at 10 PM over
Cape Cod and Islands. A few spots in the West reporting ceilings
of 800-1000 feet. As the line moves through, ceilings and vsbys
will lower, briefly down to 500-1000 feet and vsby 2-4 miles in
showers. Strong south winds lead the cold front, then winds
shift out of the southwest and west overnight.
Friday...
Colder drier air moves in on the W winds. Expect mainly VFR
conditions with clearing skies. Still very gusty with gusts of
40-45 kt, but this will diminish during the afternoon and
evening.
KBOS Terminal...Moderate confidence in TAF. MVFR CIGS will lower
to IFR at times in any +SHRA, best chance from 06Z-10Z. Low
risk of TSRA.
KBDL Terminal...Moderate confidence in TAF. MVFR CIGS will lower
to IFR by around 02Z-03Z in SHRA. Chance of +SHRA from 04Z-
08Z with low risk of TSRA.
Outlook /Friday Night through Tuesday/...
Friday Night: VFR. Windy with local gusts up to 30 kt.
Saturday: VFR.
Saturday Night: VFR. Slight chance SHRA.
Sunday through Sunday Night: VFR. Breezy.
Monday: VFR.
Monday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Tuesday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA.
&&
.MARINE...
Tonight...Moderate confidence.
Strong southerly winds with reported gusts to at least 50 kt at
some coastal locations. Winds above the surface level, about
1500 feet, are measured at 60-70 kt. Expect strong winds to
continue through much of the night. Showers will bring some of
that wind to the surface in gusts, especially just off the east
coast. Storm Warnings and Gale Warnings continue. A long south
fetch will allow seas to build further, especially on the
Southern Waters where 10-16 foot seas are expected.
A cold front swings across the waters between 4 and 8 AM. This
will shift winds out of the west-southwest. The rain will taper
off and winds will come down a little, but still show gusts of
35-40 kt.
Friday...
West winds bringing colder drier air. This will move the last of
the showers off to the east, and clearing skies will move
overhead. Still strong gusty winds with speeds up to 45 kt. Seas
will slowly diminish, but heights will still be 5-10 feet most
of the day.
Outlook /Friday Night through Tuesday/...
Friday Night: Low risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of rough seas.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Saturday Night: Winds less than 25 kt. Chance of rain showers.
Sunday: Winds less than 25 kt.
Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Monday: Winds less than 25 kt.
Monday Night: Winds less than 25 kt. Slight chance of rain
showers.
Tuesday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning until 4 AM EDT Friday for CTZ002-003.
Wind Advisory until noon EDT Friday for CTZ004.
MA...High Wind Warning until 8 AM EDT Friday for MAZ020>024.
High Wind Warning until 6 AM EDT Friday for MAZ005>007-013>019.
High Wind Warning until 4 AM EDT Friday for MAZ010-011.
Wind Advisory until noon EDT Friday for MAZ002>004-008-009-012-
026.
RI...High Wind Warning until 8 AM EDT Friday for RIZ005>008.
High Wind Warning until 6 AM EDT Friday for RIZ001>004.
MARINE...Gale Warning until 8 PM EDT Friday for ANZ232>235-237-250-
254>256.
Storm Warning until 5 AM EDT Friday for ANZ230-236.
Storm Warning until 6 AM EDT Friday for ANZ231-251.
&&
SYNOPSIS...Nocera/EVT/Nash
NEAR TERM...WTB/Nocera/Nash
SHORT TERM...Nocera/Nash
LONG TERM...EVT
AVIATION...WTB/Nocera/EVT
MARINE...WTB/Nocera/EVT/NashHazardous weather outlook, Oct 31, 3:39 PM EST, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
439 PM EDT Thu Oct 31 2019
CTZ004-MAZ002>004-008-009-012-026-012045-
Windham CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Western Hampshire MA-Western Hampden MA-
Southern Worcester MA-Northern Middlesex MA-
439 PM EDT Thu Oct 31 2019
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT
FRIDAY...
This Hazardous Weather Outlook is for northeast Connecticut as well
as central and western Massachusetts.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ005>007-013>019-RIZ001>004-012045-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-
439 PM EDT Thu Oct 31 2019
...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT
FRIDAY...
This Hazardous Weather Outlook is for eastern Massachusetts and
northern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002-003-MAZ010-011-012045-
Hartford CT-Tolland CT-Eastern Hampshire MA-Eastern Hampden MA-
439 PM EDT Thu Oct 31 2019
...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EDT
FRIDAY...
This Hazardous Weather Outlook is for north central Connecticut and
western Massachusetts.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ020>024-RIZ005>008-012045-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Bristol RI-Washington RI-Newport RI-Block Island RI-
439 PM EDT Thu Oct 31 2019
...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
FRIDAY...
This Hazardous Weather Outlook is for southeastern Massachusetts and
southern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ232>235-237-250-254>256-012045-
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
439 PM EDT Thu Oct 31 2019
...GALE WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ231-251-012045-
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
439 PM EDT Thu Oct 31 2019
...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
FRIDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230-236-012045-
Boston Harbor-Narragansett Bay-
439 PM EDT Thu Oct 31 2019
...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EDT
FRIDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Local storm report, Oct 31, 10:30 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1130 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM NON-TSTM WND DMG 1 NNE MYRICKS 41.85N 71.02W
10/31/2019 BRISTOL MA AMATEUR RADIO
TREE DOWN NEAR 31 HOLLOWAY ST IN TAUNTON.
&&
EVENT NUMBER BOX1903397
LOCONTOLocal storm report, Oct 31, 10:31 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1131 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM NON-TSTM WND DMG PRECINCT 41.86N 70.98W
10/31/2019 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON WATER ST IN LAKEVILLE.
&&
EVENT NUMBER BOX1903398
LOCONTOLocal storm report, Oct 31, 10:33 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1133 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM NON-TSTM WND DMG 1 WSW COWESETT 41.67N 71.48W
10/31/2019 KENT RI AMATEUR RADIO
LARGE TREE DOWN BLOCKING MAJOR POTTER RD AT QUAKER LANE
IN WARWICK.
&&
EVENT NUMBER BOX1903399
LOCONTOLocal storm report, Oct 31, 10:35 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1135 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM NON-TSTM WND DMG 1 NW WHITTENTON 41.94N 71.11W
10/31/2019 BRISTOL MA AMATEUR RADIO
TREE DOWN BLOCKING BASSETT RD NEAR BAY STREET IN
TAUNTON.
&&
EVENT NUMBER BOX1903400
LOCONTOLocal storm report, Oct 31, 10:54 PM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1154 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM NON-TSTM WND GST MILTON 42.21N 71.11W
10/31/2019 M61 MPH NORFOLK MA MESONET
0855 PM NON-TSTM WND GST TRURO 41.99N 70.05W
10/31/2019 M59 MPH BARNSTABLE MA HAM RADIO
1000 PM NON-TSTM WND DMG 1 WNW SHAKER PINES 42.03N 72.55W
10/31/2019 HAMPDEN MA AMATEUR RADIO
PINE TREE DOWNED ON A HOME ON MAPLE RD IN LONGMEADOW.
1000 PM NON-TSTM WND DMG 1 SSW SCOTLAND ESTATES 41.95N 71.01W
10/31/2019 PLYMOUTH MA AMATEUR RADIO
TREE DOWN NEAR 350 SPRUCE ST IN BRIDGEWATER BLOCKING
THE ROAD.
1000 PM NON-TSTM WND DMG 1 ESE MONTAGUE 42.53N 72.52W
10/31/2019 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON 33 HIGHLAND AVE IN MONTAGUE.
1000 PM NON-TSTM WND DMG 1 NNW ROWLEY 42.73N 70.88W
10/31/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON POWERLINES ON 21 FENNO DRIVE IN ROWLEY.
1013 PM NON-TSTM WND DMG 1 NE DYERVILLE 41.84N 71.44W
10/31/2019 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON PLEASANT VALLEY PARKWAY IN PROVIDENCE.
1025 PM NON-TSTM WND DMG 1 E WAUREGAN STATION 41.74N 71.87W
10/31/2019 WINDHAM CT AMATEUR RADIO
TREE AND WIRES DOWNED CLOSING PART OF SQUAW ROCK ROAD
IN MOOSUP BETWEEN MOOSUP POND AND BOB WHITE WAY.
1028 PM NON-TSTM WND DMG 1 SSE COMMUNITY PARK 42.11N 71.90W
10/31/2019 WORCESTER MA AMATEUR RADIO
TREE DOWN NEAR 18 GALE RD IN CHARLTON.
1036 PM NON-TSTM WND DMG 1 S EAST NATICK 41.71N 71.48W
10/31/2019 KENT RI AMATEUR RADIO
TREES DOWN ON COMMONWEALTH AVE IN WARWICK.
1038 PM NON-TSTM WND DMG 1 S QUIDNICK 41.68N 71.54W
10/31/2019 KENT RI AMATEUR RADIO
A TREE AND POWERLINE DOWNED NEAR 17 OLD NORTH RD IN
COVENTRY.
1038 PM NON-TSTM WND DMG 2 NNE COVENTRY 41.70N 71.64W
10/31/2019 KENT RI AMATEUR RADIO
LARGE TREES DOWNED ON POWERLINES ON FLAT RIVER RD NEAR
INTERSECTION WITH HILL FARM RD IN COVENTRY.
1043 PM NON-TSTM WND DMG 1 NNE MYRICKS 41.85N 71.02W
10/31/2019 BRISTOL MA AMATEUR RADIO
TREE DOWN NEAR 31 HOLLOWAY ST IN TAUNTON.
1045 PM NON-TSTM WND DMG PRECINCT 41.86N 70.98W
10/31/2019 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON WATER ST IN LAKEVILLE.
1050 PM NON-TSTM WND DMG 1 NW WHITTENTON 41.94N 71.11W
10/31/2019 BRISTOL MA AMATEUR RADIO
TREE DOWN BLOCKING BASSETT RD NEAR BAY STREET IN
TAUNTON.
1100 PM NON-TSTM WND DMG 1 WSW COWESETT 41.67N 71.48W
10/31/2019 KENT RI AMATEUR RADIO
LARGE TREE DOWN BLOCKING MAJOR POTTER RD AT QUAKER LANE
IN WARWICK.
&&
EVENT NUMBER BOX1903385 BOX1903386 BOX1903387 BOX1903388 BOX1903389
BOX1903390 BOX1903391 BOX1903392 BOX1903393 BOX1903394 BOX1903395
BOX1903396 BOX1903397 BOX1903398 BOX1903400 BOX1903399
RCSpecial weather statement, Oct 31, 11:33 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1233 AM EDT Fri Nov 1 2019
MAZ002>004-008>010-010515-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Northern Worcester MA-Eastern Franklin MA-Eastern Hampshire MA-
1233 AM EDT Fri Nov 1 2019
...LINE OF THUNDERSTORMS...
At 1232 AM EDT, Doppler radar was tracking thunderstorms along a
line extending from Monroe to near Middlefield. Movement was
northeast at 55 mph.
Wind gusts up to 50 mph will accompany these storms.
Locations impacted include...
Amherst, Northampton, Greenfield, Orange, Deerfield, Athol, Montague,
Hadley, Sunderland, Hatfield, Northfield, Williamsburg, Huntington,
Bernardston, Buckland, Conway, Shelburne, Leverett, Erving and
Shutesbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4274 7291 4272 7221 4252 7221 4228 7291
TIME...MOT...LOC 0432Z 243DEG 49KT 4272 7296 4234 7296
Loconto